Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#328605] of Jayce R. Getz

Papers Published

  1. Getz, J; Goresky, M, Review of intersection homology and cohomology, in Progress in Mathematics, vol. 298 (January, 2012), pp. 29-39 [doi]
    (last updated on 2017/12/16)

    Abstract:
    © 2012, Springer Basel. In this chapter we recall the relation between intersection homology,constructed using (p, i)-allowable chains as in [Gre4],an d intersection cohomology, constructed via sheaf theory.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320